Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on birth control for about 2 1/2 years. i had sexual intercorse with my boyfriend the day before i started a new pack of pills because i thought my period was over. well i had one more occurance of bleeding and recently i have had light brown discharge the past 3 days after that. what could this mean? hope im not pregnant! that would NOT be good :-/

Loading...

Sorry to say, but this could be anything. I probably won’t say anything you don’t already know but the only thing to know for sure is to have a pregnancy test done at least two weeks after the “suspected” intercourse and have it checked.

Depending on what kind of second bleeding it was, period like or just spotting, different things could be concluded. If it were just spotting, it could have been from vaginal infection (not necessarily STD), vaginal dryness, a small cut made during sex in the vaginal insides, it could be from the birth control pills, it could be due to seasonable change, etc….

Spotting can occur when there are cysts in the ovaries, they often cause bleeding between periods, bleeding after sex, cramping in lower abdomen and in the ovaries area. They are nothing to worry about, and usually go away on its own but if the problem happens again and you are not pregnant, you could have it checked!
Reply

Loading...